# SDR DL764050362

- Difficulty date: July 11, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 15,256 hours, 5,660 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Part number: 114T01151
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASYM MSG CAME ON AFTER T/O FLAPS SELECTED.  FOUND A CONTROL ROD AT NR 7 SLAT DAMAGED.  REPLACED SAME.
